# SDR 2008UALA03994

- Difficulty date: July 27, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 25,693 hours, 10,810 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D9239003500060
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST PER 3SVC.  *S/D*  EPSU FAILURE.  REPLACED EPSU R & R BATTERY.  EMERGENCY LIGHTS TEST OK.
